Share This Article:

Integral Inequalities of Hermite-Hadamard Type for r-Convex Functions

Abstract Full-Text HTML XML Download Download as PDF (Size:249KB) PP. 1967-1971
DOI: 10.4236/am.2012.312270    3,083 Downloads   4,755 Views   Citations

ABSTRACT

The main aim of this present note is to establish three new Hermite-Hadamard type integral inequalities for r-convex functions. The three new Hermite-Hadamard type integral inequalities for r-convex functions improve the result of original one by H?lder’s integral inequality, Stolarsky mean and convexity of function.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

L. Han and G. Liu, "Integral Inequalities of Hermite-Hadamard Type for r-Convex Functions," Applied Mathematics, Vol. 3 No. 12, 2012, pp. 1967-1971. doi: 10.4236/am.2012.312270.

References

[1] C. E. M. Pearce, J. Peccaric and V. Simic, “Stolarsky Means and Hadamard’s Inequality,” Journal of Mathematical Analysis and Applications, Vol. 220, No. 1, 1998, pp. 99-109. doi:10.1006/jmaa.1997.5822
[2] G.-S. Yang, “Refinements of Hadamard’s Inequality for r-Convex Functions,” Indian Journal of Pure and Applied Mathematics, Vol. 32, No. 10, 2001, pp. 1571-1579.
[3] N. P. N. Ngoc, N. V. Vinh and P. T. T. Hien, “Integral Inequalities of Hadamard Type for r-Convex Functions,” International Mathematical Forum, Vol. 4, No. 35, 2009, pp. 1723-1728.
[4] M. K. Bakula, M. E. Ozdemir and J. Pecaric, “Hadamard Type Inequalities for m-Convex and (α-m)-Convex Functions,” Journal of Inequalities in Pure and Applied Mathematics, Vol. 9, No. 4, 2008, Article ID: 96.
[5] P. M. Gill, C. E. M. Pearce and J. Pe?ari?, “Hadamard’s Inequality for r-Convex Functions,” Journal of Mathematical Analysis and Applications, Vol. 215, No. 2, 1997, pp. 461-470. doi:10.1006/jmaa.1997.5645
[6] A. G. Azpeitia, “Convex Functions and the Hadamard Inequality,” Revista Colombiana de Matemáticas, Vol. 28, No. 1, 1994, pp. 7-12.
[7] K. B. Stolarsky, “Generalizations of the Logarithmic Mean,” Mathematics Magazine, Vol. 48, No. 2, 1975, pp. 87-92. doi:10.2307/2689825

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.